IJPAM: Volume 92, No. 5 (2014)

STARLIKE AND UNIFORMLY CONVEX FUNCTIONS
INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION

C. Ramachandran$^1$, L. Vanitha$^2$, G. Murugusundaramoorthy$^3$
$^{1,2}$Department of Mathematics
University College of Engineering Villupurm
Anna University
Villupuram, 605 602, Tamilnadu, INDIA
$^3$School of Advanced Sciences
VIT University
Vellore, 632014, INDIA


Abstract. In this paper, we obtained some conditions on the parameters of generalized hypergeometric function and also deals with mapping properties of various subclasses of starlike and uniformly convex functions defined through a generalized hypergeometric function.

Received: February 26, 2014

AMS Subject Classification: 30C45

Key Words and Phrases: generalized hypergeometric function, starlike function, uniformly convex function

Download paper from here.




DOI: 10.12732/ijpam.v92i5.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 691 - 701

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).